Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Threefolds with big and nef anticanonical bundles II

Title data

Jahnke, Priska ; Peternell, Thomas ; Radloff, Ivo:
Threefolds with big and nef anticanonical bundles II.
In: Central European Journal of Mathematics. Vol. 9 (June 2011) Issue 3 . - pp. 449-488.
ISSN 1644-3616
DOI: https://doi.org/10.2478/s11533-011-0023-1

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 14:17
Last Modified: 24 Nov 2020 14:17
URI: https://eref.uni-bayreuth.de/id/eprint/60303